EconPapers    
Economics at your fingertips  
 

Probabilistic approach to the dynamics of deterministic homogeneous and symmetric two-dimensional cellular automata

Danuta Makowiec

Physica A: Statistical Mechanics and its Applications, 1993, vol. 199, issue 2, 299-317

Abstract: The probabilistic approach to deterministic cellular automata (CA) provides the possibility of understanding the properties of distribution of neighbourhoods in final patterns of CA systems exactly. Calculations made allow to find out not only qualitative but also quantitative explanation to the CA long time behaviour. They also give arguments for the dynamical classification of deterministic CA.

Date: 1993
References: View complete reference list from CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/037843719390009S
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:199:y:1993:i:2:p:299-317

DOI: 10.1016/0378-4371(93)90009-S

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:phsmap:v:199:y:1993:i:2:p:299-317